Novel Chaotic Behaviors and Evolutions for the Nonlinear (3+1)-Dimensional Burgers System

Abstract:

Article Preview

Based on the non-traveling wave solution and a chemical chaos system, chaotic soliton excitations are established for the nonlinear (3+1)-dimensional Burgers system. The chaotic behavior and chaotic evolution of the system are studied.

Info:

Periodical:

Edited by:

Gary Yang

Pages:

334-337

DOI:

10.4028/www.scientific.net/AMR.429.334

Citation:

B. Q. Li et al., "Novel Chaotic Behaviors and Evolutions for the Nonlinear (3+1)-Dimensional Burgers System", Advanced Materials Research, Vol. 429, pp. 334-337, 2012

Online since:

January 2012

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.